


default search action
"Monochromatic connected matchings in 2-edge-colored multipartite graphs."
József Balogh et al. (2022)
- József Balogh, Alexandr V. Kostochka, Mikhail Lavrov, Xujun Liu:
Monochromatic connected matchings in 2-edge-colored multipartite graphs. J. Graph Theory 100(3): 578-607 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.